EconPapers    
Economics at your fingertips  
 

The Moving Equilibrium Theorem Again

Ekkehart Schlicht

Discussion Papers in Economics from University of Munich, Department of Economics

Abstract: The analysis of multivariate dynamical models can sometimes be considerably simplified by the assumption that one or several variables move infinitely fast to their equilibrium values. The method is known as the 'moving equilibrium method'. Various dynamical theories that build on equilibrated markets presuppose the validity of this method. The Moving Equilibrium Theorem states that such an analytic procedure leads to correct conclusions if the movement of the fast variables is indeed sufficiently fast. The purpose of this paper is to present a simple direct proof of the theorem for the linear case.

Keywords: Moving equilibrium; Dynamical systems; Temporary equilibrium (search for similar items in EconPapers)
JEL-codes: B41 C6 (search for similar items in EconPapers)
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
https://epub.ub.uni-muenchen.de/39121/1/Schlicht_Moving_equilibrium.pdf (application/pdf)

Related works:
Journal Article: The moving equilibrium theorem again (1997) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:lmu:muenec:39121

Access Statistics for this paper

More papers in Discussion Papers in Economics from University of Munich, Department of Economics Ludwigstr. 28, 80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Tamilla Benkelberg ().

 
Page updated 2025-03-31
Handle: RePEc:lmu:muenec:39121